# SDR TIMA20150915004

- Difficulty date: September 15, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N172GA
- Make and model: Beech 1900C
- Aircraft serial: UB11
- Aircraft time: 40,537 hours, 54,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 11443007329
- Condition: Corroded
- Location: Fuselage
- Part time: 40,537 hours, 54,109 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX, THE RT SIDE SEAT RAIL WAS FOUND TO BE CORRODED.
